Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 68, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 9, 2010, 2:22 PM PDT. It took effect at Sep 10, 2010, 5:00 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2010, 2:22 PM PDT (21:22 UTC)
- In effect from
- Sep 10, 2010, 5:00 PM PDT
- Expired
- Sep 14, 2010, 3:00 AM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
813 WHUS76 KEKA 092122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PDT THU SEP 9 2010 PZZ470-475-101130- /O.NEW.KEKA.SC.Y.0068.100911T0000Z-100913T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PDT THU SEP 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 9 PM PDT SUNDAY. WINDS AND SEAS WILL INCREASE THIS WEEKEND DUE TO A TIGHTENING PRESSURE GRADIENT. WINDS WILL APPROACH 25 KT ALONG WITH STEEP SEAS BUILDING TO 7 TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
15 follow-up statements
653 WHUS76 KEKA 100804 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 104 AM PDT FRI SEP 10 2010 PZZ470-475-101800- /O.EXT.KEKA.SC.Y.0068.100911T0000Z-100913T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 104 AM PDT FRI SEP 10 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
782 WHUS76 KEKA 101523 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 823 AM PDT FRI SEP 10 2010 PZZ470-475-102330- /O.CON.KEKA.SC.Y.0068.100911T0000Z-100913T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 823 AM PDT FRI SEP 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY. WINDS AND SEAS WILL INCREASE OVER THE WEEKEND WITH GUSTS TO 25 KT AND SEAS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS76 KEKA 102055 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 155 PM PDT FRI SEP 10 2010 PZZ470-475-111100- /O.CON.KEKA.SC.Y.0068.100911T0000Z-100913T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 155 PM PDT FRI SEP 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY. WINDS AND SEAS WILL INCREASE OVER THE WEEKEND WITH NORTH WINDS APPROACHING 25 KT AND SEAS BUILDING TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
131 WHUS76 KEKA 110719 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1219 AM PDT SAT SEP 11 2010 PZZ470-475-111730- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100913T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1219 AM PDT SAT SEP 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
204 WHUS76 KEKA 112140 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 PM PDT SAT SEP 11 2010 PZZ470-120545- /O.EXT.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 PM PDT SAT SEP 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120545- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100913T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 PM PDT SAT SEP 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
134 WHUS76 KEKA 120315 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 814 PM PDT SAT SEP 11 2010 PZZ475-121100- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100913T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 814 PM PDT SAT SEP 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. WINDS WILL GUST UP TO 25 KT WITH SHORT PERIOD SEAS RUNNING 7 TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-121100- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 814 PM PDT SAT SEP 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. WINDS WILL GUST UP TO 25 KT WITH SHORT PERIOD SEAS RUNNING 7 TO 9 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
301 WHUS76 KEKA 120911 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 211 AM PDT SUN SEP 12 2010 PZZ475-121715- /O.EXT.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 211 AM PDT SUN SEP 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 6 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-121715- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 211 AM PDT SUN SEP 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
511 WHUS76 KEKA 121537 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PDT SUN SEP 12 2010 PZZ450-122345- /O.EXB.KEKA.SC.Y.0068.000000T0000Z-100913T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 837 AM PDT SUN SEP 12 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. WINDS WILL REMAIN NEAR 10 KT OR LESS BUT SHORT PERIOD SEAS UP TO 6 FT AT 7 SECONDS WILL AFFECT THE WATERS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-122345- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 AM PDT SUN SEP 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
412 WHUS76 KEKA 122135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT SUN SEP 12 2010 PZZ450-122245- /O.CAN.KEKA.SC.Y.0068.000000T0000Z-100913T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 PM PDT SUN SEP 12 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-475-131130- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT SUN SEP 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
150 WHUS76 KEKA 130349 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 PM PDT SUN SEP 12 2010 PZZ470-475-131200- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 PM PDT SUN SEP 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
450 WHUS76 KEKA 130934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT MON SEP 13 2010 PZZ470-475-140000- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. WINDS WILL GUST TO 25 KT WITH SEAS UP TO 7 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
335 WHUS76 KEKA 131554 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PDT MON SEP 13 2010 PZZ470-475-140000- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS THIS MORNING. HOWEVER...SEAS REMAIN JUST BARELY INTO ADVISORY LEVEL BEYOND 10 NM. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY AND WILL FALL BELOW ADVISORY LEVELS BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
110 WHUS76 KEKA 132215 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 PM PDT MON SEP 13 2010 PZZ470-475-140615- /O.EXT.KEKA.SC.Y.0068.000000T0000Z-100914T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 PM PDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. WHILE WINDS REMAIN BELOW ADVISORY LEVELS...SEAS CONTINUE TO BE SHORT AND STEEP REQUIRING AN EXTENSION OF THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO SUBSIDE OVERNIGHT ALLOWING THE SCA TO EXPIRE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
492 WHUS76 KEKA 140307 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 807 PM PDT MON SEP 13 2010 PZZ470-475-141000- /O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 807 PM PDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. WHILE WINDS REMAIN BELOW ADVISORY LEVELS...SEAS CONTINUE TO BE SHORT AND STEEP REQUIRING AN EXTENSION OF THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO SUBSIDE OVERNIGHT ALLOWING THE SCA TO EXPIRE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS76 KEKA 140942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT TUE SEP 14 2010 PZZ470-475-141045- /O.EXP.KEKA.SC.Y.0068.000000T0000Z-100914T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT TUE SEP 14 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 1:42 PM PDT, 40 minutes earlier.
Area forecast discussion, Sep 9, 1:42 PM PDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 142 PM PDT THU SEP 9 2010 .SYNOPSIS...A WARMING AND DRYING TREND WILL CONTINUE THROUGH THE WEEKEND AS UPPER LEVEL RIDGING PASSES ACROSS THE REGION. && .DISCUSSION...VIS IMAGERY SHOWS PERSISTENT COLD AIR STRATO CU ACROSS THE NORTH COAST INTERIOR AND UPPER TRINITY ZONES THIS AFTERNOON. WEAK OFFSHORE FLOW DEVELOPS OVERNIGHT BUT THE CONTINUE TO THINK IT WILL BE INSUFFICIENT TO PRECLUDE COASTAL STRATUS NORTH OF CAPE MENDOCINO. CLEARING SKIES AND GOOD RADIATIONAL COOLING WILL ALLOW THE COLDEST TEMPERATURES OF THE SEASON WITH A FEW OF THE MORE SHELTERED VALLEY SPOTS...SUCH AS HAYFORK...SEEING SOME FROST EARLY FRIDAY MORNING. HOWEVER...THE COVERAGE AND DURATION OF THESE CHILLY TEMPERATURES REMAINS INADEQUATE FOR ANY HEADLINES. RISING HEIGHTS AS A SHORT WAVE RIDGE MOVES ACROSS THE REGION WILL RESULT IN A GRADUAL WARMING TREND THROUGH SATURDAY. MODELS CONTINUE TO SHOW ANOTHER BROAD UPPER LEVEL TROUGH ACROSS THE NE PAC/W COAST BY EARLY NEXT WEEK WITH A DEEPER MARINE LAYER RESULTING IN GRADUALLY MORE PERSISTENT LOW CLOUDS ALONG THE COAST AND SLIGHTLY COOLER TEMPS ACROSS THE INTERIOR. && .AVIATION...VFR CONDS THIS AFTERNOON WITH MAINLY FLAT CU...WHICH WILL DISSIPATE AFTER SUNSET LEAVING CLEAR SKIES. MVFR/IFR CIGS EXPECTED TO RETURN TO COASTAL TAF SITES LATE IN THE NIGHT WITH LIFR POSSIBLE DUE TO DENSE FOG AT KACV FOR A BRIEF TIME AFT 11Z. JCA && .MARINE...WEAK HIGH PRESSURE SETTLES IN OVER THE E PAC TONIGHT. THE PRESSURE GRADIENT TIGHTENS BEGINNING FRIDAY AS A THERMAL TROUGH DEVELOPS ACROSS INTERIOR CA. WINDS AND SEAS WILL BUILD OVER THE WEEKEND IN RESPONSE TO THE TIGHTENING GRADIENT...RESULTING IN SMALL CRAFT CONDS OVER THE OUTER WATERS. JCA && .EKA WATCHES/WARNINGS... SMALL CRAFT ADVISORY PZZ470-475. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 9, 5:11 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 511 AM PDT THU SEP 9 2010 CAZ001>004-076-101215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 511 AM PDT THU SEP 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.